Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Huge boils near genital area, come during periods. Medications ?

Hello! I have these HUGE boils ( pimples ) near my genital area. I notice they come more during my period maybe from the pads & hormones. I m only 17 & these scar terriblely. You can see them when I wear a bikini :(. Anyways, these are huge & hurt like HELL! What can I do to avoid these & tret them when they re here. Would birth control help? (keeping hormones in check?) What medicine should be prescribed? (I NEED medicine lol) Thanks AAAA
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi huge boils on the groin area are mainly due to excessive moisture and uncleanliness over the area.they are painful erythematous nodules with all signs of inflammation should be treated with combiflame twice daily .a broad spectrum antibiotic and application of mupirocin ointment after saline compressors.if no response go for incission and drainage
Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor